# SDR FDEA201608192942

- Difficulty date: August 19, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N33709
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD BS 438, STG CORRODED AT 5L.  REPAIRED STR 5L, STA 410-440, IAW-SRM-53-00-53-2R, SHEET 6, DETAIL I, FOUND TO BE OUT OF LIMITS IAW SRM-53-00-03-1A, FIG 
101, SHEET 1, CAT-A, MAJOR REPAIR.
